Back Pain Accompanied By Stomach Nausea After A White Injection?
Good evening, I want to ask after I injected my back bleach injection, it hurts and my stomach feels nauseous, even though I have drunk lots of water and urinated frequently, initially my mlm injection was painful all my body and until now my back aches ,, like mn the solution to overcome this kind of thing. congratulations mlm congratulations
Bleach injections that are widely used today generally contain vitamin C, glutathione and collagen. The use of this type of injection can indeed cause side effects and risks for the wearer.
For glutathione itself, side effects that can arise are: abdominal pain, diarrhea, hair loss, allergic skin reactions, severe allergic diseases such as steven jhonson syndrome, graying hair, breast pain, chest pain, breathing problems, and kidney disorders. Indeed there is still very little research on glutathione, which can support or not support its use. Therefore we recommend that you only use it after consulting a dermatologist or beautician.
Pain effects such as those you experience, are generally not conveyed. But there are journals that convey the effects of using glutathione which are associated with pain. Please check the article link in: Glutathioneini Journal.
To overcome this, we recommend:
You can take a mild pain reliever such as paracetamol, for a while immediately consult this again with the doctor who treats you or who injects you. Keep in mind that the source of pain may not originate from the use of the injection drug. The source of pain can also come from: viral infections such as flu, certain activities, and other diseases such as fibromialgia. Get enough rest. So, hopefully can help.